A NEW APPLICATION OF ALMOST INCREASING SEQUENCES


Creative Commons License

Ozarslan H.

MISKOLC MATHEMATICAL NOTES, vol.14, no.1, pp.201-208, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.18514/mmn.2013.390
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.201-208

Abstract

In the present paper we have proved a more general theorem dealing with vertical bar A, p(n)vertical bar(k) summability by using almost increasing sequence. This theorem also includes several known results.